Patient :Hello . we did intercourse after after 4th day of my periods completed.We use safety precautions but yesterday i check with pregenancy strip and it indicates the pregancy.i was expecting my periods on 17th of august 2015, but today is 27th. I took medicine Prosotec 200mg ,2 tablets after every 6 hours. Today is my second day and i did not get my periods yet. Could you please suggest me what to do. Should i increase the dosage. I am taking this medicine with glass of water. Please recommend me How to take this medicine.
Symptoms: Pain in lower abdomen and feeling heavy heavy
Thanks for the query.
You have taken the pills for termination of pregnancy.
However, they must be taken only under the medical guidance of a doctor after confirming an intrauterine gestational pregnancy by ultrasound.
Chances of complications like ectopic pregnancy, severe bleeding, life-threatening complications can happen if no prior scan is done and pills taken without doctor's supervision.
We are not legally permitted to provide information about the medical termination of pregnancy.
Would suggest you to see a gynecologist immediately and get a scan done and ask for further management.
In case of severe bleeding or pain abdomen any time, Rush to the hospital immediately.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.